# SDR RAIA960528

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 972
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Compensator
- Part number: 8974764L
- Condition: Failed
- Location: Lt Eng
- Part time: 5,886 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAT - FLT 4724 - LEFT ENGINE EGT AN TORQUE FLUCTUATED.  MX REPLACED LEFT EGT COMPENSATOR.  PERFORMED GROUND RUNS CHECK GOOD.  (M)
